MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION DIREXION FATHOM-16 SYSTEM; CATHETER, CONTINUOUS FLUSH

BOSTON SCIENTIFIC CORPORATION DIREXION FATHOM-16 SYSTEM; CATHETER, CONTINUOUS FLUSH
Model Number M001195640
Medical Device Problem Codes Difficult to Remove (1528); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/17/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that tip detachment occurred.A direxion fathom-16 system was selected for use in an embolization procedure of abdominal vessels.During the procedure, when the physician attempted to retract the microcatheter, the catheter lost its tip.The procedure was completed using an alternative method and there were no patient complications.

Brand Name
DIREXION FATHOM-16 SYSTEM
Common Device Name
CATHETER, CONTINUOUS FLUSH
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
model farm road
cork T12 Y K88
EI   T12 YK88
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key21625024
Report Number2124215-2025-14638
Device Sequence Number8515878
Product Code KRA
UDI-Device Identifier08714729839637
UDI-Public08714729839637
Combination Product (Y/N)N
Initial Reporter CountryCO
PMA/510(K) Number
K142259
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/22/2026
Device Model NumberM001195640
Device Catalogue NumberM001195640
Device Lot Number0033875058
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/18/2025
Initial Report FDA Received Date03/17/2025
Date Device Manufactured04/22/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown